Hi From NYC

Discussion in 'Introduce Yourself' started by RichO, Nov 30, 2014.

tinnitus forum
    1. RichO

      RichO Member Benefactor

      Location:
      New York City
      Tinnitus Since:
      10/2014
      Cause of Tinnitus:
      Lexapro antidepressant
      My tinnitus started about six weeks ago after trying Escitalopram the generic version of the Lexapro antidepressant. Apparently it is an uncommon side effect, being reported in about 1% of users. Unfortunately I was one of the 1%. Neither my primary care doctor or the pharmacist had heard of this. It was not listed in the literature that came with this antidepressant.
       
      • Hug Hug x 2
    2. Markku
      Inspired

      Markku Director Staff Benefactor Hall of Fame Team Trobalt Team Tech Team Awareness Team Research

      Tinnitus Since:
      04/2010
      Cause of Tinnitus:
      Syringing
      :welcomesignanimation:

      How long had you been on Lexapro before you noticed tinnitus?

      And (assuming you are), how long have you been off it now?

      Hope you find some support and advice here,
      Markku
       
      • Like Like x 1
    3. RichO

      RichO Member Benefactor

      Location:
      New York City
      Tinnitus Since:
      10/2014
      Cause of Tinnitus:
      Lexapro antidepressant
      I was on 5mg of Lexapro for a total of nine days. Slight tinnitus started around the fourth day. I have been off of it for almost 7 weeks.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.